makes me very physically tired

Please tell others about your experienced with Tegretol XR (side effects, dosage, age, gender).
Post Reply
Message
Author
Shelley
Posts: 6
Joined: Sat Jul 08, 2017 3:44 pm
Location: Bury St Edmunds

makes me very physically tired

#1 Post by Shelley » Wed Jul 12, 2017 5:31 pm

I have been on Carbamazeine for 6 years.
I take 1200mg at night. ( as well as other medication).
I find it makes me very physically tired .
I often have no motivation to leave my home nor do anything really. Everything takes so much effort!
However, It keeps me near stable and clear headed. No "brain fog" that some of the medications have given me in the past.

Shelley
I was diagnosed with bipolar in 1998.
I live in the UK.
I love collecting teddy bears and writing stories about them.

Post Reply

Return to “Side Effects, Ratings, and Patient Comments”

Who is online

Users browsing this forum: No registered users and 1 guest